# SDR CA020307001

- Difficulty date: February 28, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- System (JASC): 3457 · Global Positioning System
- Part: Power Supply
- Condition: Burned Out
- Location: Gps Receiver
- Component: Gps Receiver
- Component part number: 066040311121
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SERVICEABILITY CHECK, WITH GROUND POWER APPLIED TO AIRCRAFT, STRONG BURING SMELL NOTICED IN AIRCRAFT.GPS RECEIVER DISPLAY WENT BLANK. (GPS KLN 90B RECEIVER) SUBSEQUENT INSPECTION FOUND & CONFIRMED BURNING SMELL ORIGINATED FROM GPS RECEIVER. RECEIVER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
